Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have PAC's with no flutter. Have fatigue. Taking Zyrtec. Had cardiac ablation for atrial flutters. Reason?

I am 2 years out from a successful cardiac ablation as treatment for atrial flutters. I am now 57 year old female in good health with an active fitness regimen and a healthy diet . For the last year, I have experienced PAC s which have not triggered flutters, which I m told is a good thing. However, the PAC s make me so fatigued, that I rest if I can or just try to push through the fatigue, if I can t stop. They occur randomly and appear to have no correlation with any activity, emotional upset, food or drink. Living in west Texas where there are many allergens in our environment, I take Zyrtec on a pretty regular basis, as needed. I have noticed that when these PAC s occur, it is often when I am stiffing due to allergy attacks, before I think to take the Zyrtec. That seems strange to me.
Asked On : Wed, 27 Mar 2013
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
(PACs) are one type of premature heartbeat, irregular heart beat, or benign arrhythmia. These ectopic beats occur in the upper two chambers of the heart, called the atria,usually require no medical care. Individuals with this condition usually report feeling that their heart "stops" or misses a beat.
List of some of the possible causes :

Drugs such as cocaine;
Tricyclic antidepressants
Magnesium and potassium deficiency
Calcium excess;
Thyroid problems;
Chemical (electrolyte) problems in the blood
Heart attack
Adrenaline excess;[
Lack of sleep/exhaustion
Certain medicines such as digoxin, which increases heart contraction[
Cardiomyopathy, hypertrophic or dilated;
Myocardial contusion;
Hypercapnia (CO2 poisoning);
Mitral valve prolapse

Answered: Wed, 27 Mar 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The most likely reason is recurrence of the original problem - well documented in many.
The best option will be to go for EPS (Electro Physiological Study) again / a second ablation can cure most such cases

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor